# SDR MASA200600787

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,613 hours, 15,849 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 601R9002095
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7202 BNA - RUDDER CONTROL CABLE DAMAGED.  MX REPLACED RUDDER CONTROL CABLE.
